# SDR RU3A20171205044

- Difficulty date: December 5, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N88
- Make and model: Cndair CL6002B16
- Aircraft serial: 5588
- Aircraft time: 4,757 hours, 1,919 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: 6243822
- Part serial: 62438200700
- Condition: Broken
- Location: Wing Anti Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING OVERHEAT WING HEAT ON IN NORMAL L A/ICE CAUTION LIGHT ILLUMINATED  & OVERHEAD GREEN ANNUNCINTOR OUT. REPLACING THE WING ANTI-ICE TEMPERATURE CONTROLLER CORRECTED THIS ISSUE.  A VISUAL INSPECTION OF AIRCRAFT FOR WING LEADING EDGE OVERHEAT DAMAGE WAS PERFORMED. NO DEFECTS NOTED.
